On the division of space with minimum partitional area

William Sir Thomson Glasgow

TBD mathscidoc:1701.33161

Acta Mathematica, 11, (1), 121-134, 1887.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 96 downloads ] [ 0 comments ]
@inproceedings{william1887on,
  title={On the division of space with minimum partitional area},
  author={William Sir Thomson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202943679618870},
  booktitle={Acta Mathematica},
  volume={11},
  number={1},
  pages={121-134},
  year={1887},
}
William Sir Thomson. On the division of space with minimum partitional area. 1887. Vol. 11. In Acta Mathematica. pp.121-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202943679618870.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved